Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Intercourse, spotting, abdominal pain and cramps, headache, feels tired. Pregnant?

Hi, right could you possibly help me understand whether i am pregnant or not. Basically my period finished May 7th and thats when i had sex with my partner then we had sex on the 11th. On the 12th i went to wipe myself when i noticed 1 tiny pink speck of blood? Since then nothing! It could be coz he might of went hard but then we always do it like that (sorry too much info) lol as i was saying since then ive been having period like pain/symptoms cramps on both sides of lower abdomen sometimes one side. Ive noticed my boobs look and feel fuller too. I been getting headaches too and i feel very tired. I dont know if its all in my head coz ive been reading up on it but me and my partner have been trying. Thank you N
Asked On : Tue, 22 May 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
you didn't mention on exactly which day of cycle your menstruation ended,
in case of regular cycles the period between 8th to 20th day of cycle will be taken as fertile period.
so if the days you had intercourse comes into that period there are chances of pregnancy.
the other causes could be,
-small post coital tear, which might have led to little spotting and pain,
-premenstrual syndrome- where breast tenderness and fullness, abdominal pain etc features can be seen.
you wait till your period date and take pregnancy test to rule out the cause.
take care.
Answered: Wed, 30 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor